# SDR AALA20000712

- Difficulty date: April 14, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 24,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 30, CORROSION RIGHT UPPER LEG, STA 1320 - STA 1323.  CUT OUT DAMAGED AREA.  INSTALLED NEW LONGERON SECTION PER SRM 53-02 FIG 13.  (X)
